Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal


TitleA note on the generalisation of the Guruswami-Sudan list decoding algorithm to Reed-Muller codes.
Author(s) Daniel Augot, Schweinfurter Michael
TypeBook, Chapter in Book, Conference Proceeding
AbstractWe revisit the generalisation of the Guruswami–Sudan list decoding algorithm to Reed–Muller codes. Although the generalisation is straightforward, the analysis is more difficult than in the Reed–Solomon case. A previous analysis has been done by Pellikaan and Wu (List decoding of q-ary Reed–Muller codes, Tech. report, from the authors, 2004a; IEEE Trans. on Inf. Th. 50(4): 679–682, 2004b), relying on the theory of Gröbner bases We give a stronger form of the well-known Schwartz–Zippel Lemma (Schwartz in J. Assoc. Comput. Mach. 27(4): 701–717, 1980; Zippel in Proc. of EUROSAM 1979, LNCS, vol. 72, Springer, Berlin, pp. 216–226, 1979), taking multiplicities into account. Using this Lemma, we get an improved decoding radius.
ISBN978-3-540-93805-7/hbk; 978-3-5
URL http://link.springer.com/chapter/10.1007%2F978-3-540-93806-4_27
PublisherBerlin: Springer
Translation No
Refereed No